MathSciNet Relay Station
MathSciNet bibliographic data
MR408203 (53 #11968) 65D25
Rivlin, T. J. Optimally stable Lagrangian numerical differentiation. SIAM J. Numer. Anal. 12 (1975), no. 5, 712–725.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement